Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5053
Title: Osservazioni su alcuni problemi ellittici non lineari
Observations on some nonlinear elliptic
Authors: De Candia, Antonia
Fortunato, Donato
Issue Date: 1985
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Antonia De Candia, Donato Fortunato, “Osservazioni su alcuni problemi ellittici non lineari”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 17 (1985), pp. 30-46.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
17 (1985)
Abstract: 
Si applica un teorema astratto di punti critici per funzionali che presentano simmetrie allo studio di problemi ellittici non lineari.

An abstract theorem concerning critical points for a class of functionals with symmetries is applied to nonlinear elliptic problems.
Type: Article
URI: http://hdl.handle.net/10077/5053
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.17 (1985)

Files in This Item:
File Description SizeFormat
DeCandiaFortunatoRendMat17.pdf917.03 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

960
checked on Jul 31, 2021

Download(s) 5

388
checked on Jul 31, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.